# SDR DXTA2022040559680

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Rkwell 700
- Aircraft serial: 7000035
- Aircraft time: 1,396 hours, 818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER ENGINE SHUT DOWN, IT WAS NOTICED THAT THE EMERGENCY LIGHTS WILL NOT EXTINGUISH, REGARDLESS OF SWITCH POSITION. ATTEMPTED COCKPIT INERTIAL SWITCH RESET AND THEY ARE STILL ON. // SIGNOFF// PERFORMED T/SHOOTING GAINED ACCESS TO AFT EMERGENCY BATTERY PACK AND RESET BOTH AFT EMER. LIGHTS BATTERY PACK G-SWITH AND EMER. LIGHTS REMAIN ON. GAINED ACCESS TO BOTH FWD EMER. LIGHTS BATTERY PACK, RESET BOTH G-SWITH AND EMER. LIGHT POWER OFF. PERFORMED SATISFACTORY OPERATIONAL CHECKS EMERGENCY LIGHTS I/A/W CE-700 AMM 33-50-00
